Alert archive / Tennessee / Flash Flood Warnings in 2014

Flash Flood Warning 44, NWS Memphis, TN

June 7, 2014Decatur County, Hardin County, Tennessee

NWS Memphis, TN issued this flash flood warning at Jun 7, 2014, 5:55 PM CDT for Decatur County, Hardin County, Tennessee. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2014, 5:55 PM CDT (22:55 UTC)
Expired
Jun 7, 2014, 9:00 PM CDT
In force
3 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Decatur County, TN, Hardin County, TN

The radar

The Ft Campbell radar (KHPX), 158 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 8:00 PM CDTFLASH FLOODParsons, TNFLOODING WAS WIDE SPREAD OVER COUNTY WITH CULVERTS OVERFLOWING. AT ONE POINT 15 ROADS WERE CLOSED FOR A SHORT PERIOD OF TIME UNTIL THE WATER DRAINED AWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 125 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2014-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2014-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1035 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

262 
WGUS54 KMEG 072255
FFWMEG
TNC039-071-080200-
/O.NEW.KMEG.FF.W.0044.140607T2255Z-140608T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
555 PM CDT SAT JUN 7 2014

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DECATUR COUNTY IN TENNESSEE...
  NORTHERN HARDIN COUNTY IN SOUTHWEST TENNESSEE...

* UNTIL 900 PM CDT

* AT 555 PM CDT... 1 TO 3 INCHES OF RAINFALL HAS OCCURRED OVER THE
  PAST HOUR. SHOWERS AND THUNDERSTORMS WILL PRODUCE AN ADDITIONAL 1
  TO 2 INCHES OF RAIN OVER THE NEXT 2 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAVANNAH.

THIS WARNING INCLUDES THE FOLLOWING LOW WATER CROSSINGS IN DECATUR
COUNTY BEAR CREEK AT OLD LEXINGTON ROAD...BLUNT ROAD AT RUSHING
CREEK...BUCKNER BRANCH AT BIBLE HILL ROAD...BUCKNER BRANCH AT
NORTHWOOD STREET...CONCORD ROAD NEAR OLD 69...ELIZABETH STREET...
FAIRGROUND ROAD...HOG CREEK AT HAYNES ROAD AND HARTLEY CEMETERY
ROAD...LARGO ROAD...LASTER BRANCH AT CONCORD ROAD...MARTIN LANDING
ROAD AT CAMPBELLS BRANCH...MILLS BRANCH AT HOG CREEK ROAD...ROBERT
GURLEY ROAD AT STEWMAN CREEK...ROCKY BRANCH AT BIBLE HILL ROAD...
RUSHING CREEK AT LARGO ROAD...SULFUR FORK AT BIBLE HILL ROAD AND W O
BAKER ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3538 8802 3531 8801 3530 8798 3515 8799
      3515 8837 3542 8831 3542 8824 3553 8824
      3565 8818 3583 8818 3581 8796 3573 8802
      3561 8803 3553 8797 3549 8797 3545 8804
      3542 8798 3539 8798

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Jun 7, 3:13 PM CDT, 2 hours 42 minutes earlier.

Area forecast discussion, Jun 7, 3:13 PM CDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
313 PM CDT SAT JUN 7 2014

.DISCUSSION...

CURRENT SEVERE THUNDERSTORM WATCH IN PLACE FOR THE NORTHERN THIRD
OF THE MIDSOUTH...WITH A FEW STORMS CAPABLE OF STRONG ROTATION AND
POSSIBLE TORNADOES. THIS THREAT WILL CONTINUE IN THE MID EVENING
HOURS. THE REMAINDER OF THE MIDSOUTH MAY SEE PULSE TYPE SEVERE
WEATHER EARLY AND POTENTIALLY A STRONGER ORGANIZED LINE OVERNIGHT
AS A WEAK COLD FRONT PUSHES THROUGH THE REGION. A FLASH FLOOD
WATCH IS STILL IN EFFECT THROUGH SUNDAY MORNING OVER THE NORTHERN
TWO THIRDS OF THE MIDSOUTH.

SUNDAY...AFOREMENTIONED FRONT WILL SAG INTO NORTH MISSISSIPPI
TOMORROW...WHERE THE BRUNT OF PRECIPITATION IS EXPECTED TO INCLUDE
A FEW ISOLATED SEVERE STORMS. TO THE NORTH A SLIGHTLY COOLER/MORE
STABLE AIRMASS WILL BRIEFLY FILTER IN...SO HAVE LOWERED POPS IN
THIS AREA. THE FRONT WILL WAVE BACK AS A WARM FRONT SUNDAY NIGHT
WITH PRECIPITATION BREAKING OUT FIRST OVER ARKANSAS BY
MIDNIGHT...AND THEN SPREADING EAST BY SUNRISE MONDAY MORNING.

MONDAY THROUGH THURSDAY...NEXT POTENT SHORTWAVE IS EXPECTED TO
GET PINCHED OFF OVER THE PLAINS AND BECOME CLOSED ON MONDAY. THIS
FEATURE WILL SLOWLY DRIFT OVER THE OZARKS ON TUESDAY AND THEN MOVE
SLOWLY MOVE UP THE OHIO VALLEY ON WEDNESDAY AND THURSDAY. STORMS
WILL BE LIKELY EACH DAY...WITH SEVERE WEATHER POSSIBLE ON MONDAY
AND TUESDAY. STEEPER LAPSE RATES WITH THE LOW...COUPLED WITH A
STRONGER LOW LEVEL FLOW WILL MEAN A BETTER POTENTIAL FOR LARGE
HAIL AND TORNADOES. FLASH-FLOODING WILL ALSO REMAIN A THREAT. HAVE
LEANED MORE WITH THE NAM AND ECMWF ON KEEPING TEMPERATURES COOLER.

THURSDAY THROUGH SATURDAY...A WEAK UPPER LEVEL FLOW WILL BE LEFT
IN THE SHORTWAVE'S WAKE...ALONG WITH PLENTY OF GULF MOISTURE.
TEMPERATURES SHOULD CLIMB BACK INTO THE MID AND UPPER 80S
PROVIDING ENOUGH INSTABILITY FOR ISOLATED SHOWERS AND STORMS
DURING THE AFTERNOON AND EARLY EVENING HOURS. SKIES SHOULD BECOME
MOSTLY CLEAR TO PARTLY CLOUDY DURING THE NIGHT.

JAB

&&

.AVIATION...

18Z TAF CYCLE (07/18Z-08/18Z)

MVFR CEILINGS ARE POSSIBLE EARLY THIS AFTERNOON...OTHERWISE VFR
CONDITIONS WILL DOMINATE OUTSIDE ANY SHOWERS AND THUNDERSTORMS
DURING THE PERIOD EXCEPT AT KTUP MVFR VISIBILITIES IN FOG ARE
POSSIBLE 08/09Z-08/14Z. MENTIONED VCTS AT ALL THE TAFS FOR THIS
AFTERNOON AND EARLY EVENING...MAY NEED TO AMEND LATER TO PUT TSRA
IN A TEMPO GROUP OR IN THE BODY OF THE FORECAST DEPENDING ON HOW
CONVECTION DEVELOPS. A COLD FRONT WILL PUSH THROUGH THE MIDSOUTH
FROM THE NORTH OVERNIGHT AND EARLY SUNDAY MORNING...ADDED VCTS AT
KMEM...KMKL...AND KTUP ALONG AND AHEAD OF THE FRONT BUT CONFIDENCE
WAS TOO LOW TO MENTION AT KJBR FOR LATER TONIGHT.

WINDS THIS AFTERNOON SW 7-9 KTS...DECREASING A LITTLE IN THE
EVENING...BECOMING NW 7-10 KTS FOLLOWING THE COLD FRONT.

JCL

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR CLAY-CRAIGHEAD-
     CRITTENDEN-CROSS-GREENE-LAWRENCE-MISSISSIPPI-POINSETT-
     RANDOLPH-ST. FRANCIS.

MO...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR ALCORN-BENTON MS-
     DESOTO-MARSHALL-PRENTISS-TIPPAH-TISHOMINGO.

TN...FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BENTON TN-CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Jun 7, 2:55 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
255 PM CDT SAT JUN 7 2014

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-082200-
ALCORN-BENTON MS-BENTON TN-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-
COAHOMA-CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-
DUNKLIN-DYER-FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-
HENDERSON-HENRY-ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-
LEE AR-LEE MS-MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-
PANOLA-PEMISCOT-PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-
RANDOLPH-SHELBY-ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-
TISHOMINGO-TUNICA-UNION-WEAKLEY-YALOBUSHA-
255 PM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS THE ENTIRE
MID SOUTH THIS AFTERNOON AND EVENING. THE PRIMARY THREATS TO THE
NORTH OF INTERSTATE 40 WILL BE DAMAGING WINDS...LARGE HAIL...AND A
FEW TORNADOES. TO THE SOUTH OF INTERSTATE 40...THE THREATS WILL
REMAIN DAMAGING WINDS AND LARGE HAIL.

A FLASH FLOOD WATCH ALSO REMAINS IN EFFECT ACROSS NORTHEAST
ARKANSAS...THE MISSOURI BOOTHEEL...WEST TENNESSEE...AND FAR
NORTHERN MISSISSIPPI TODAY AND TONIGHT. SEVERAL INCHES OF RAINFALL
MAY OCCUR IN AREAS WHERE THUNDERSTORMS MOVE OVER THE SAME AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON SUNDAY ACROSS
NORTH MISSISSIPPI. THE PRIMARY THREATS SHOULD REMAIN DAMAGING
WINDS AND LARGE HAIL.

SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
IMPACT THE FORECAST AREA THROUGH THE FIRST HALF OF NEXT WEEK.
THERE WILL LIKELY BE A CONTINUED THREAT FOR ADDITIONAL SEVERE
STORMS AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND
EARLY THIS EVENING. ADDITIONAL SPOTTER ACTIVATION MAY BE NEEDED
OVER THE NEXT SEVERAL DAYS DUE TO THE CONTINUED THREAT FOR SEVERE
STORMS AND FLOODING. STORM SPOTTERS...EMERGENCY MANAGEMENT...AND
LAW ENFORCEMENT OFFICIALS ARE URGED TO REPORT ANY WIND
DAMAGE...LARGE HAIL...TORNADOES...OR FLOODING TO THE NATIONAL
WEATHER SERVICE IN MEMPHIS TENNESSEE.

JAB

In the hours before

Local storm report, Jun 7, 3:37 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
337 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          2 SW CLAYTON            36.45N 89.28W
06/07/2014                   OBION              TN   TRAINED SPOTTER

            TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY

&&

JPM
Local storm report, Jun 7, 4:11 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
411 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          2 SW CLAYTON            36.45N 89.28W
06/07/2014                   OBION              TN   TRAINED SPOTTER

            TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY

0350 PM     TSTM WND DMG     UNION CITY              36.42N 89.05W
06/07/2014                   OBION              TN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN.

0403 PM     TSTM WND GST     WALNUT RIDGE            36.07N 90.96W
06/07/2014  E0.00 MPH        LAWRENCE           AR   TRAINED SPOTTER

            ESTIMATED WIND GUSTS TO 60 MPH AND PEA SIZED HAIL
            REPORTED ON HIGHWAY 63.

0405 PM     HAIL             S UNION CITY            36.42N 89.05W
06/07/2014  M1.75 INCH       OBION              TN   TRAINED SPOTTER

            HAIL STARTED AS QUARTER SIZED THEN RAPIDLY INCREASED TO
            GOLFBALL SIZE.

&&

MRM
Local storm report, Jun 7, 5:07 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MEMPHIS TN
507 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          2 SW CLAYTON            36.45N 89.28W
06/07/2014                   OBION              TN   TRAINED SPOTTER

            TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY

0350 PM     TSTM WND DMG     UNION CITY              36.42N 89.05W
06/07/2014                   OBION              TN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN.

0403 PM     TSTM WND GST     WALNUT RIDGE            36.07N 90.96W
06/07/2014  E0.00 MPH        LAWRENCE           AR   TRAINED SPOTTER

            ESTIMATED WIND GUSTS TO 60 MPH AND PEA SIZED HAIL
            REPORTED ON HIGHWAY 63.

0405 PM     HAIL             S UNION CITY            36.42N 89.05W
06/07/2014  M1.75 INCH       OBION              TN   TRAINED SPOTTER

            HAIL STARTED AS QUARTER SIZED THEN RAPIDLY INCREASED TO
            GOLFBALL SIZE.

0436 PM     HAIL             PARAGOULD               36.06N 90.51W
06/07/2014  E1.25 INCH       GREENE             AR   PUBLIC

            QUARTER TO HALF DOLLAR SIZED HAIL AND WIND SPEED
            ESTIMATED AT 45 MPH.

0437 PM     HAIL             STANFORD                36.10N 90.66W
06/07/2014  E1.00 INCH       GREENE             AR   PUBLIC

0447 PM     TSTM WND DMG     HORNBEAK                36.30N 89.39W
06/07/2014                   OBION              TN   PUBLIC

            DEER PROCESSING PLANT AND BROWNS MEAT MARKET EXTENSIVE
            DAMAGE. POSSIBLE TORNADO DAMAGE.

0449 PM     HAIL             HENDERSON               35.44N 88.65W
06/07/2014  E1.50 INCH       CHESTER            TN   PUBLIC

0452 PM     FUNNEL CLOUD     E RUTHERFORD            36.13N 88.99W
06/07/2014                   GIBSON             TN   EMERGENCY MNGR

            EMA DIRECTOR AND FIRE DEPT PERSONNEL SEEING FUNNEL CLOUD
            JUST EAST OF RUTHERFORD.

&&

MRM
Local storm report, Jun 7, 5:42 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
542 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TORNADO          2 SW CLAYTON            36.45N 89.28W
06/07/2014                   OBION              TN   TRAINED SPOTTER

            TORNADO ON GROUND NEAR CLAYTON MOVING TOWARDS UNION CITY

0350 PM     TSTM WND DMG     UNION CITY              36.42N 89.05W
06/07/2014                   OBION              TN   EMERGENCY MNGR

            NUMEROUS TREES AND POWER LINES DOWN.

0403 PM     TSTM WND GST     WALNUT RIDGE            36.07N 90.96W
06/07/2014  E0.00 MPH        LAWRENCE           AR   TRAINED SPOTTER

            ESTIMATED WIND GUSTS TO 60 MPH AND PEA SIZED HAIL
            REPORTED ON HIGHWAY 63.

0405 PM     HAIL             S UNION CITY            36.42N 89.05W
06/07/2014  M1.75 INCH       OBION              TN   TRAINED SPOTTER

            HAIL STARTED AS QUARTER SIZED THEN RAPIDLY INCREASED TO
            GOLFBALL SIZE.

0436 PM     HAIL             PARAGOULD               36.06N 90.51W
06/07/2014  E1.25 INCH       GREENE             AR   PUBLIC

            QUARTER TO HALF DOLLAR SIZED HAIL AND WIND SPEED
            ESTIMATED AT 45 MPH.

0437 PM     HAIL             STANFORD                36.10N 90.66W
06/07/2014  E1.00 INCH       GREENE             AR   PUBLIC

0447 PM     TSTM WND DMG     HORNBEAK                36.30N 89.39W
06/07/2014                   OBION              TN   PUBLIC

            DEER PROCESSING PLANT AND BROWNS MEAT MARKET EXTENSIVE
            DAMAGE. POSSIBLE TORNADO DAMAGE.

0449 PM     HAIL             HENDERSON               35.44N 88.65W
06/07/2014  E1.50 INCH       CHESTER            TN   PUBLIC

0452 PM     FUNNEL CLOUD     E RUTHERFORD            36.13N 88.99W
06/07/2014                   GIBSON             TN   EMERGENCY MNGR

            EMA DIRECTOR AND FIRE DEPT PERSONNEL SEEING FUNNEL CLOUD
            JUST EAST OF RUTHERFORD.

0526 PM     HAIL             PARSONS                 35.65N 88.12W
06/07/2014  M1.00 INCH       DECATUR            TN   TRAINED SPOTTER

0538 PM     HAIL             N CORINTH               34.94N 88.52W
06/07/2014  M1.75 INCH       ALCORN             MS   TRAINED SPOTTER

            HAIL WAS FALLING NEAR TENNESSEE/MISSISSIPPI BORDER.

&&

MRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 5:21 AM CDTDense Fog AdvisoryMEGBenton, Carroll, Chester, Crockett, Decatur, Dyer and 15 more4 hr
Jun 7, 2:53 PM CDTTornado WarningMEGLake, Obion37 min
Jun 7, 3:26 PM CDTTornado WarningMEGLake, Obion34 min
Jun 7, 3:53 PM CDTTornado WarningMEGObion, Weakley37 min
Jun 7, 4:10 PM CDTSevere Thunderstorm WarningMEGHenry50 min
Jun 7, 4:10 PM CDTSevere Thunderstorm WarningMEGCarroll50 min
Jun 7, 4:17 PM CDTSevere Thunderstorm WarningMEGChester, Hardeman, Madison28 min
Jun 7, 4:23 PM CDTTornado WarningMEGChester, Hardeman, McNairy, Madison21 min
Jun 7, 4:27 PM CDTTornado WarningMEGObion, Weakley33 min
Jun 7, 4:29 PM CDTSevere Thunderstorm WarningMEGGibson, Obion, Weakley46 min
Jun 7, 4:39 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henry, Weakley51 min
Jun 7, 4:42 PM CDTSevere Thunderstorm WarningMEGChester, Hardin, Henderson, McNairy, Madison48 min
Jun 7, 4:59 PM CDTSevere Thunderstorm WarningMEGHardeman, McNairy46 min
Jun 7, 4:59 PM CDTTornado WarningMEGCarroll, Weakley31 min
Jun 7, 5:01 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Henry, Weakley44 min
Jun 7, 5:02 PM CDTSevere Thunderstorm WarningMEGDecatur, Henderson43 min
Jun 7, 5:03 PM CDTTornado WarningMEGChester, Hardin, McNairy16 min
Jun 7, 5:04 PM CDTTornado WarningMEGDecatur, Henderson26 min
Jun 7, 5:08 PM CDTSevere Thunderstorm WarningMEGDyer, Lake, Obion52 min
Jun 7, 5:13 PM CDTSevere Thunderstorm WarningMEGLauderdale, Tipton47 min
Jun 7, 5:28 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy62 min
Jun 7, 5:31 PM CDTSevere Thunderstorm WarningMEGHardin, McNairy59 min
Jun 7, 5:33 PM CDTSevere Thunderstorm WarningMEGCarroll, Gibson, Weakley42 min
Jun 7, 5:36 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Shelby, Tipton39 min
Jun 7, 5:39 PM CDTTornado WarningMEGCarroll, Gibson36 min
Jun 7, 5:40 PM CDTSevere Thunderstorm WarningMEGHardeman, McNairy35 min
Jun 7, 5:52 PM CDTFlash Flood WarningMEGCarroll, Dyer, Gibson, Henry, Obion, Weakley3 hr
Jun 7, 6:00 PM CDTSevere Thunderstorm WarningMEGFayette, Hardeman, Haywood, Madison, Shelby45 min
Jun 7, 6:13 PM CDTSevere Thunderstorm WarningMEGChester, Crockett, Gibson, Hardeman, Haywood, Henderson and 2 more47 min
Jun 7, 6:16 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Lauderdale, Shelby, Tipton44 min
Jun 7, 6:43 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Hardeman, Hardin, Haywood, McNairy and 1 more47 min
Jun 7, 6:51 PM CDTSevere Thunderstorm WarningMEGBenton, Carroll, Chester, Decatur, Hardin, Henderson and 1 more39 min
Jun 7, 6:54 PM CDTSevere Thunderstorm WarningMEGFayette, Haywood, Shelby, Tipton28 min

Nearby

Flash Flood Warnings in Tennessee, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.